MathSciNet Relay Station
MathSciNet bibliographic data
MR2121036 47H10 (47N20)
Dhage, B. C. On a fixed point theorem in Banach algebras with applications. Appl. Math. Lett. 18 (2005), no. 3, 273–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement